Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Well, my Atenolol STILL hasn't ...

Posted Jun 10 2009 12:19am
Well, my Atenolol STILL hasn't come in the mail, which upsets me, but thankfully I've felt no withdrawal symptoms from going off of it. Just the POTS coming back more or less. I've been having to use the cane somewhat the past week or so. My vision blurs a little easier and I'm a lot more tired. You'd think an adrenal suppressant would make me tired, but nope, just the opposite. Too much adrenaline is tiring me out and I'm back in the routine of an afternoon nap (aka, me lying down for 6 hours). Oh, life.

Some of my stomach difficulty has gone away, but a lot is still there. I'm off the Glyset which has made little impact on my life except that I don't bloat as easily. I'm still having some heartburn, though.

I seem to have escaped whatever sickness is going around. Knock on wood, I hope I can continue to.
Post a comment
Write a comment:

Related Searches